# SDR RAAAE895042

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102832
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID-PASSENGER CABIN OVERHEAD EMERGENCY EXIT LIGHT FAILED SERVICE CHECK.  REPLACED LIGHT ASSY.  (X)
